# SDR ASAA2013101696188

- Difficulty date: October 16, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 22,928 hours, 7,084 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE.  ACFT GROUNDED.  RAN QRH COMPLIED WITH CHECKLIST, OPS NORMAL.
